Differential and Integral Equations

Asymptotic stability for nonlinear degenerate parabolic equations with Neumann boundary conditions

Nobuyuki Kenmochi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 4 (1991), 803-816.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371225016

Mathematical Reviews number (MathSciNet)
MR1108061

Zentralblatt MATH identifier
0749.35017

Subjects
Primary: 35K65: Degenerate parabolic equations
Secondary: 35B10: Periodic solutions 35B35: Stability 35D10

Citation

Kenmochi, Nobuyuki. Asymptotic stability for nonlinear degenerate parabolic equations with Neumann boundary conditions. Differential Integral Equations 4 (1991), no. 4, 803--816. https://projecteuclid.org/euclid.die/1371225016


Export citation